... is strenuous exercise then dangerous to takers of felodipine? I had a functional capacity evaluation done and the Physical Therapist reported that my heart rate did not increase to expected maximum during exercises, and that was not consistent with maximum effort or pain. I did give maximum effort and do have chronic pain stemming from documented spinal injuries. I take felodipine for hypertension and have read that it is a calcium channel blocker and suppresses heart rate and blood pressure. Also, I have had unexplained feet and ankles swelling for about a year. Could this be related to felodipine? Tests show I do not have peripheral vasular disease nor blood clots nor any mass that could be pressing on a nerve which goes to the feet. Appreciate any imput...
Does felodipine lower heart rate so that it will not increase proportionately with exercise? If so?
Added 13 Dec 2010:
Thanks for your reply. However, I found info on American Heart Association website under "blood pressure medications" and under "cardiac medications" that both say that Felodipine works to slow heart rate and to lower blood pressure. This seems to conflict with your answer about Felodipine. Am I missing or not understanding something here?
Ankle edema (swelling) is a common persistent side effect of Felodipine. It is often dose related.
Felodipine is a dihydropyridine calcium channel blocker. Drugs from this class do not have an effect on the heart rate.
- Felodipine Information for Consumers
- Felodipine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Felodipine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Mar 2014 • 1 answer
I have a slight increase in my heart rate when taking adderall xr with celexa should I call my doc ?
Posted 23 Mar 2014 • 4 answers
Posted 3 Apr 2014 • 1 answer
Posted 2 Apr 2015 • 1 answer
Posted 1 May 2017 • 0 answers